advertisement
Question
Posted by: Luane | 2012-01-11

Anxiety

Hey there doc,

You will be happy to hear that I will be going to see a psychiatrist on Friday. My normal GP put me on anxiety meds and taperred me off of them, but finally I am on my way to a psychiatrist. Dr. Frans Korb....have you heard of him?

Just a quick question...I have been experiencing a burning mouth/throat, a feeling like something is stuck in my throat, scalp itching and some hair loss...is this common with anxiety....i am starting to think that I will be bald soon.

Hope you can help.

Regards,

Luane

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Pleased to hear you'll be seeing a psychiatrist, and have begun to be helped by your GP. I don't recall hearing of Dr Kolb, but as there are these days so few meetings at which we get to meet and hear each other, its hard to know anything useful about others in this field.
Anxiety is brilliant at exaggerating / amplifying any symptom arising from any cause. Your psychiatrist can advise better on this having assessed you, but your GP could also check you physically as to what might be causing these other troubling symptoms. Quite a few drugs can cause a dry throat with reduced saliva, and thuis a range of related symptoms.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2012-01-11

Pleased to hear you'll be seeing a psychiatrist, and have begun to be helped by your GP. I don't recall hearing of Dr Kolb, but as there are these days so few meetings at which we get to meet and hear each other, its hard to know anything useful about others in this field.
Anxiety is brilliant at exaggerating / amplifying any symptom arising from any cause. Your psychiatrist can advise better on this having assessed you, but your GP could also check you physically as to what might be causing these other troubling symptoms. Quite a few drugs can cause a dry throat with reduced saliva, and thuis a range of related symptoms.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement